# SDR EPUA20180302001

- Difficulty date: March 2, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N7384U
- Make and model: Cessna 207A
- Engine: Cont IO520F
- Engine time: 561 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bushing
- Part number: 350998
- Condition: Worn
- Location: Crankshaft
- Part time: 561 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ENGINE HAD EXPERIENCE FREQUENT ALTERNATOR BELT THROWING PROBLEMS.  NO FIX WAS FOUND.  THE DECISION WAS MADE TO HAVE THE ENGINE INSPECTED FOR DEFECTS.  FOUND EXCESSIVELY WORN CRANKSHAFT COUNTERWEIGHT BUSHINGS.  THIS IS BELIEVED TO BE THE REASON THE ALTERNATOR BELT WOULD NOT OPERATE PROPERLY.
